Periodic meromorphic functions

F. Capocasa Università di Pisa, Pisa, Italy F. Catanese Università di Pisa, Pisa, Italy

TBD mathscidoc:1701.331743

Acta Mathematica, 166, (1), 27-68, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 351 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{f.1989periodic,
  title={Periodic meromorphic functions},
  author={F. Capocasa, and F. Catanese},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315373704452},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={27-68},
  year={1989},
}
F. Capocasa, and F. Catanese. Periodic meromorphic functions. 1989. Vol. 166. In Acta Mathematica. pp.27-68. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315373704452.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved